# SDR SWAA2014070229597

- Difficulty date: June 11, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 53,799 hours, 42,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6128225
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER LIGHT BATTERY CHARGER M1674 INOPERATIVE.  R & R CHARGER IAW MM.
